Ein dreidimensionales Gitterpunktproblem.

Werner Georg Nowak

Manuscripta mathematica (1980/81)

  • Volume: 33, page 63-80
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Nowak, Werner Georg. "Ein dreidimensionales Gitterpunktproblem.." Manuscripta mathematica 33 (1980/81): 63-80. <http://eudml.org/doc/154740>.

author = {Nowak, Werner Georg},
journal = {Manuscripta mathematica},
keywords = {three-dimensional lattice point problem; remainder term; asymptotic expansion},
pages = {63-80},
title = {Ein dreidimensionales Gitterpunktproblem.},
url = {http://eudml.org/doc/154740},
volume = {33},
year = {1980/81},

AU - Nowak, Werner Georg
TI - Ein dreidimensionales Gitterpunktproblem.
JO - Manuscripta mathematica
PY - 1980/81
VL - 33
SP - 63
EP - 80
KW - three-dimensional lattice point problem; remainder term; asymptotic expansion
UR - http://eudml.org/doc/154740
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.